# SDR AALA202510319363

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 48,412 hours, 20,516 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR IS VERY DIFFICULT TO OPEN AND CLOSE IN LAVATORY-D IN REAR OF AIRCRAFT. FOUND TOP DOOR TRACK SCREWS LOOSE RESECURED AS REQUIRED.
